# SDR FDEA2019102192691

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: ARB71701
- Part serial: FX0128
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR - LEFT HAND MAIN LANDING GEAR RETRACT ACTUATOR UPPER   ATTACHMENT FITTING UPPER HOLE FORWARD SIDE FOUND CORROSION CORROSION AT LEFT HAND MAIN LANDING GEAR - LEFT HAND MAIN LANDING GEAR RETRACT   ACTUATOR UPPER ATTACHMENT FITTING UPPER HOLE FORWARD SIDE REWORKED AND   FOUND WITHIN LIMIT AS PER MD-11 SRM 57-20-14-2R REPAIR 1. REPAIR BUSHING FABRICATED   BY MACHINING AS PER MD-11 SRM 57-20-14-2R REPAIR 1 AND E.A. # : 1-5740-T0350144 PART 1   STEP 7 D(1) AND INSTALLED AS PER E.A. # : 1-5740-T0350144 PART 1 STEP 7 D(3), TITLE : WINGS-   ATTACH FITTINGS- LH MLG RETRACT SUPPORT FRAME ASSY- CORROSION COMMON TO BORE   HPLES AND MATING SURFACES. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.REFER TO E.A.   # : 1-5740-T0350144 PART 1 AND SNRM NO. N01298 FOR WORK DETAILS.
